# SDR USAA010717

- Difficulty date: May 16, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Part time: 43,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CRACKED .5 INCH, AT BL0 B5712 BELOW FLOORBEAM CAP, LEFT SIDE.  INSTALLED REPAIR DOUBLERS PER EA 71067.  (M)
